How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5985
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

My feet feel heavy, Went siting there hurt to, I have suger,

Customer Question

My feet feel heavy
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Went siting there hurt to
JA: Is there anything else important you think the Doctor should know?
Customer: I have suger
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.

Hi there ...

Thank you for the question ...

As you are Diabetic and heaviness of feet is a feature of Diabetic Neuropathy ( Weakness of peripheral nerves present in feet ).

This often happens in Diabetic patients , it would be ideal for you to have nerve tonic like Tab Vitamin B12 ( COBOLMIN ).

Meanwhile avoid bare foot walk , use soft shoes , regularly clean toes , inter toe area .

This will help you .

Regards ***** ***** luck .

Please rate my answer as good service .

Thanks .